Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 6, 2007, 1:41 PM CDT for Childress County, Cottle County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 1:41 PM CDT (18:41 UTC)
- Expired
- May 6, 2007, 2:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
Counties Childress County, TX, Cottle County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3065 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLUB 061843
SVRLUB
TXC075-101-061945-
/O.NEW.KLUB.SV.W.0089.070506T1841Z-070506T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
141 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 245 PM CDT
* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF CHILDRESS...MOVING
NORTHEAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE
CHILDRESS...KIRKLAND AND HIGHWAY 83 IN CHILDRESS AND NORTHEASTERN
COTTLE COUNTIES.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3432 10001 3418 10018 3424 10044 3474 10025
3474 10001
$$2 follow-up statements
000 WWUS54 KLUB 061908 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 208 PM CDT SUN MAY 6 2007 TXC101-061918- /O.CAN.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/ COTTLE TX- 208 PM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR COTTLE COUNTY IS CANCELED... LAT...LON 3432 10001 3432 10035 3474 10025 3474 10001 $$ TXC075-061945- /O.CON.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/ CHILDRESS TX- 208 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR EASTERN CHILDRESS COUNTY... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF KIRKLAND...OR ABOUT 9 MILES NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND AND HIGHWAY 287 EAST OF CHILDRESS. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. LAT...LON 3432 10001 3432 10035 3474 10025 3474 10001 $$
000
WWUS54 KLUB 061926
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
224 PM CDT SUN MAY 6 2007
TXC075-061945-
/O.CON.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/
CHILDRESS TX-
224 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN CHILDRESS COUNTY...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 14 MILES NORTH OF KIRKLAND...OR ABOUT 16
MILES NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HIGHWAY 62 AND
RURAL AREAS OF EASTERN CHILDRESS COUNTY.
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
LAT...LON 3433 10001 3438 10017 3448 10027 3474 10025
3474 10001
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:38 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 6, 11:38 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1138 AM CDT SUN MAY 6 2007 .UPDATE... FOCUS CONTINUES ON THE THREAT FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ONE SHORTWAVE AND ASSOCIATED LIFT SEEN EXITING THE REGION LATE THIS MORNING. LIFT ALONG WITH FORCING ALONG SURFACE FRONT STILL EDGING EASTWARD INTO THE ROLLING PLAINS AND EXTREME SOUTHEAST PANHANDLE HAS BEEN SUFFICIENT TO PRODUCE LIGHT TO BRIEFLY MODERATE ISO-SCT SHOWERS. EXPECT THIS ACTIVITY TO GENERALLY DIMINISH THROUGH THE MID-DAY HOURS. ATTENTION THEN TURNS TO THE NEXT SHORTWAVE /CURRENTLY MOVING INTO SOUTHWEST NEW MEXICO/ THAT SHOULD APPROACH WEST TEXAS BY LATE THIS AFTERNOON/TONIGHT. COOLING TEMPERATURES ALOFT AND FORCING WITH LARGE SCALE ASCENT WILL AID IN CONVECTIVE DEVELOPMENT BY MID TO LATE AFTERNOON. BIG QUESTION MARK IS EXACTLY HOW THE SURFACE FEATURES WILL EVOLVE. CURRENT FRONTAL BOUNDARY /ROUGHLY ALONG A CHILDRESS TO MATADOR TO JUSTICEBURG LINE/ HAS PUSHED FARTHER SOUTH AND EAST THAN MODELS HAD INDICATED. STILL...EXPECT FRONT TO WASH OUT THIS AFTERNOON...WITH SOUTHERLY WINDS RETURNING TO MOST AREAS ON THE CAPROCK...ALTHOUGH BEST MOISTURE SHOULD REMAIN OVER THE ROLLING PLAINS AND SOUTHEAST PANHANDLE. MODERATE TO STRONG INSTABILITY IN THE BETTER MOISTURE AND MODERATE DEEP LAYER SHEAR WILL SUPPORT STRONG/SEVERE SUPERCELL STORMS. LATEST NAM...GFS AND RUC MODELS DO ALSO SHOW A WEAK SURFACE LOW ACROSS THE SOUTH-CENTRAL TO SOUTHEAST TEXAS PANHANDLE BY 00Z. THIS LOW COULD HELP TO BACK WINDS INTO THE SOUTHEAST PANHANDLE...ALSO ENHANCING TORNADO THREAT THERE. WILL CONTINUE TO MONITOR TO SEE HOW THIS COMPLEX SITUATION EVOLVES. ONLY MINOR CHANGES MADE TO GRIDS ATTM. && .PREV DISCUSSION... /ISSUED 418 AM CDT SUN MAY 6 2007/ SHORT TERM... VERY INTRIGUING CONVECTIVE FCST TODAY WITH THE LATEST NAM MODEL RUN INDICATING A THREAT FOR TORNADIC SUPERCELLS IN THE SE PANHANDLE/NRN ROLLING PLAINS THIS AFTN/EVE. FIRST OF ALL...PACIFIC COLD FRONT CONTINUES TO MOVE SE ACROSS THE CWA THIS MORNING IN DEFIANCE OF GUIDANCE WHICH UNANIMOUSLY STALLED IT OUT FURTHER NORTH AND WEST. FORTUNATELY...ONLY WEAK SHOWERS AND TSTMS HAVE DEVELOPED THIS MORNING IN VICINITY OF FRONTAL LIFT. EXPECT THIS SCATTERED ACTIVITY TO CONTINUE THROUGH THE MORNING HRS MAINLY ACROSS THE ROLLING PLAINS AS THE FRONT /SHOULD/ BEGIN TO LOOSE IT/S PUNCH AND STALL OUT. MEANWHILE...WATER VAPOR IMAGERY THIS MORNING SHOWS A SHTWV SWINGING AROUND THE BASE OF THE POTENT UPPER-LVL TROUGH OUT TO THE WEST. THIS SHTWV WILL MOVE THROUGH NM AND WTX TODAY. WHILE THE CORE OF THE ULJ WILL STAY TO THE WEST OF WTX...H5 JET MAX WITH 50-60KT WINDS SHOULD PROVIDE SOME DIVERGENCE AND LARGE-SCALE ASCENT. AT THE SFC...THERE IS SOME UNCERTAINTY REGARDING HOW THE SFC LOW...FRONT AND DRYLINE WILL EVOLVE TODAY. THE 06Z NAM FCST SHOWS TRIPLE-POINT DEVELOPMENT RIGHT IN THE MIDDLE OF THE CWA THIS AFTN WITH STRONGLY BACKED FLOW FROM BRISCOE COUNTY INTO CHILDRESS AND COTTLE COUNTIES NORTH OF A BULGING DRYLINE. THE 0Z GFS SHOWS THE SFC LOW AND DL BULGE FURTHER NORTH INTO THE SRN PANHANDLE WHILE THE RUC INDICATES A MORE ELONGATED SFC TROUGH FROM THE CENTRAL SPLNS INTO THE EASTERN PANHANDLE WITH MORE UNIFORM SOUTHERLY FLOW. IN ANY CASE...MODEL QPF SHOWS A GOOD SIGNAL OF CONVECTION ALONG AND EAST OF THE DRYLINE THIS AFTN AND EVE. WITH CONTINUED COOLING ALOFT...FCST SOUNDINGS DO NOT INDICATE MUCH IN THE WAY OF INHIBITION WITH SFC TEMPS IN THE UPPER 70S. ONE POSSIBLE MONKEY-WRENCH IN THE FCST FOR SEVERE TSTM ACTIVITY IS POTENTIAL FOR ONGOING CONVECTION TO WORK OVER THE ATMOSPHERE AND LIMIT SFC HEATING IN THIS AREA TODAY...THAT COULD PLAY A IMPORTANT ROLE. GIVEN THE POTENTIAL /PROGGED BY THE NAM/ FOR MLCAPES OF 2-3K J/KG...0-1 KM HELICITIES IN EXCESS OF 100 M2/S2 AND VERY LOW LCLS NORTHEAST OF THE TRIPLE- POINT...TORNADOES WILL BE POSSIBLE WITH POTENTIAL FOR A STRONG TORNADO. WILL EMPHASIZE THIS THREAT IN HWO. MORE TSTM ACTIVITY MAY BE POSSIBLE TONIGHT AS DRYLINE RETREATS AGAIN...THE NEXT PUSH OF COOLER AIR/NRLY WINDS MAY KEEP THE DL FROM MAKING IT FAR ON THE CAPROCK TONIGHT BUT WILL MAINTAIN LOW ORDER POPS OVER THE ENTIRE CWA AS THERE REMAINS MUCH UNCERTAINTY OVER EXACTLY HOW THE SFC FEATURES WILL EVOLVE. LONG TERM... A FAVORABLE SYNOPTIC SCALE PATTERN FOR SEVERE WEATHER IS EXPECTED TO PERSIST THROUGH TUESDAY. HOWEVER...CONTINUED FORECAST UNCERTAINTIES WRT TO THE WESTERN U.S. CUT OFF AND SURFACE EVOLUTION MAKE HIGHLIGHTING A SPECIFIC LOCATION/TIME FOR THE GREATEST THREAT DIFFICULT. BY MONDAY MORNING RELATIVELY COOL/DRY SURFACE RIDGING WILL HAVE PUSHED SOUTH ON THE CAPROCK. THIS AS SUNDAY/S SHORTWAVE TROUGH AND THE INITIAL CENTER OF THE UPPER LOW LIFT NORTHEASTWARD. HOWEVER... HIGH THETA-E/CAPE AIRMASS IS EXPECTED TO ADVECT NORTHWESTWARD OVERSPREADING THE FA AGAIN BY MONDAY EVENING AS NEW AMPLIFICATION IN THE BASE OF THE WESTERN TROUGH INDUCES RETURN FLOW/WAA REGIME. UPGLIDE AND INCREASINGLY DIFFLUENT FLOW MAY PROVIDE SUFFICIENT FORCING/ASCENT FOR WIDESPREAD/DISORGANIZED CONVECTIVE MODES. HOWEVER IF CURRENT SURFACE PROGS VERIFY...AN EAST TO WEST/DIFFUSE SURFACE BOUNDARY MAY BE IN THE VICINITY...AND HIGHER INSTABILITY/SHEAR OVER THE SOUTHERN FA MAY PRESENT A RISK OF ORGANIZED SEVERE. THE NEXT ITERATION OF THE SOUTHWESTERN CUTOFF LOW WILL ATTEMPT TO EJECT TOWARD THE SOUTHERN ROCKIES ON TUESDAY AND THE FRONTAL BOUNDARY WILL AGAIN PUSH SOUTH THROUGH MOST OF THE AREA. AGAIN INCREASED DEEP LAYER FORCING/ASCENT MAY RESULT IN WIDESPREAD CONVECTION. A CONDITIONAL RISK OF SEVERE WILL EXIST...BUT IS HIGHLY CONTINGENT ON THE LOW LEVEL EVOLUTION. RELATIVELY WEAKER WIND FIELDS MAY EXIST ON TUESDAY IN PROXIMITY TO THE MID LEVEL LOW. THUS IT IS CURRENTLY BELIEVED THAT SUNDAY/MONDAY PRESENT A HIGHER THREAT OF SIGNIFICANT SEVERE WEATHER...BUT CONCERNS STEMMING FROM HEAVY RAINFALL MAY INCREASE. STORM CHANCES WILL FINALLY DECREASE /ALBEIT GRADUALLY/ FROM WEST TO EAST WEDNESDAY AS THE WESTERN U.S. TROUGH FINALLY EJECTS OVER THE SOUTHERN PLAINS. THE LATEST MEDIUM RANGE GUIDANCE IS SLOW TO PROPAGATE THIS FEATURE EAST OF THE OKLAHOMA/KANSAS VICINITY...AND THUS VERY LOW PROBABILITIES OF WRAP AROUND PRECIP WILL NEED TO BE MONITORED THROUGH FRIDAY. IMPROVING CONDITIONS ARE GENERALLY EXPECTED BY NEXT WEEKEND AS LOW AMPLITUDE RIDGING SHOULD BUILD OVER THE SOUTHERN ROCKIES. AVIATION... AT KLBB...MVFR CEILINGS AND POSSIBILITY OF LIGHT RAIN AND/OR TSTMS SHOULD CONTINUE THROUGH ABOUT 15-17Z...AFTER WHICH THE DEEP MOISTURE SHOULD BE SHUNTED EAST WITH VFR CONDITIONS AND SW WINDS UNTIL EVENING WHEN DRYLINE RETREATS AND MOISTURE/POSSIBLE LOW STRATUS RETURNS. KCDS WILL BE UNDER THE GUN MOST TODAY AND TONIGHT. SCATTERED -RA AND -TSRA ARE EXPECTED THIS MORNING...WITH THE POSSIBILITY OF +TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS SHOULD PREDOMINATE...BUT MAY SEE A BRIEF PERIOD OF CLEARING THIS AFTN WITH VFR CONDITIONS AND THEN THE POSSIBILITY OF IFR CONDITIONS OR WORSE WITH ANY SEVERE TSTMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 78 49 65 48 65 / 20 20 50 50 50 TULIA 78 54 69 52 67 / 20 20 40 50 50 PLAINVIEW 81 57 69 52 70 / 20 20 50 50 50 LEVELLAND 81 55 68 52 69 / 20 20 50 50 50 LUBBOCK 82 60 71 53 70 / 20 20 50 50 50 BROWNFIELD 83 58 69 53 72 / 20 30 50 50 50 CHILDRESS 79 65 72 57 74 / 50 40 40 40 50 SPUR 84 62 72 56 72 / 50 40 40 40 50 ASPERMONT 87 64 69 61 76 / 50 50 30 40 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/99
Hazardous weather outlook, May 6, 11:15 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1115 AM CDT SUN MAY 6 2007 TXZ021>044-071615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1115 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR THE CENTRAL AND EASTERN PORTIONS OF THE EXTREME SOUTHERN TEXAS PANHANDLE...THE CENTRAL AND EASTERN SOUTH PLAINS...AND THE ROLLING PLAINS. THE RISK AREA WILL BE OFF THE CAPROCK GENERALLY ALONG AND EAST OF A SILVERTON TO POST LINE THROUGH THE EARLY EVENING. HOWEVER...THE RISK AREA WILL SHIFT WEST TONIGHT COVERING AN AREA GENERALLY ALONG AND EAST OF A TULIA TO BROWNFIELD LINE. SCATTERED THUNDERSTORM DEVELOPMENT IS LIKELY TODAY EAST OF THE DRYLINE AS A STRONG UPPER-LEVEL DISTURBANCE APPROACHES FROM THE WEST. THE DRYLINE IS EXPECTED TO MOVE EAST INTO THE ROLLING PLAINS THIS AFTERNOON ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA BUT WILL REMAIN ANCHORED NEAR THE CAPROCK ACROSS THE NORTHERN TIER OF COUNTIES. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...THERE WILL BE A THREAT OF TORNADOES WHERE THE LOW LEVEL WINDS STRENGTHEN AND BECOME MORE EASTERLY. THIS MAY OCCUR FROM BRISCOE COUNTY EAST INTO CHILDRESS COUNTY. DUE TO THE DEGREE OF LOW-LEVEL WIND SHEAR AND RICH MOISTURE IN THIS AREA...A STRONG TORNADO IS POSSIBLE. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE TONIGHT AS THE DRYLINE RETREATS WEST. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CONTINUED THREAT OF LOCALLY SEVERE THUNDERSTORMS WILL PERSIST OVER MUCH OF THE EXTREME SOUTHERN TEXAS PANHANDLE...THE SOUTH PLAINS AND ROLLING PLAINS MONDAY AND TUESDAY. SOME UNCERTAINTY REMAINS WITH RESPECT TO THE EXACT TIMING AND LOCATION OF THE GREATEST RISKS...SO PLEASE MONITOR FOR LATER UPDATES. IN ADDITION...ALTHOUGH A WIDESPREAD FLASH FLOODING THREAT IS NOT CURRENTLY ANTICIPATED...LOCALIZED HEAVY RAINFALL MAY OCCUR OVER PORTIONS OF THE SOUTH PLAINS LATE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE LIKELY BY THIS EVENING...ESPECIALLY OVER THE NORTHEASTERN HALF OF THE OUTLOOK AREA. LOCAL LAW ENFORCEMENT OFFICIALS AND EMERGENCY MANAGEMENT AUTHORITIES SHOULD PREPARE FOR SEVERE WEATHER IMPACTS LATER TODAY.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 48 min |
| May 5, 10:54 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 51 min |
| May 5, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 43 min |
| May 5, 11:38 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 37 min |
| May 6, 12:16 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 6, 4:27 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 63 min |
| May 6, 5:27 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.